IJPAM: Volume 102, No. 2 (2015)

ON ASSOCIATED $w$-spaces

Young Key Kim$^1$, Won Keun Min$^2$
$^1$Department of Mathematics
MyongJi University
Youngin, 449-728, KOREA
$^2$Department of Mathematics
Kangwon National University
Chuncheon, 200-701, KOREA

Abstract. We introduce the concepts of $WO$-continuity and $WK$-continuity on associated $w$-spaces. We investigate some properties and relationships between $WO$-continuity, $WK$-continuity, $W$-continuity, $W^*$-continuity and continuity on associated $w$-spaces.

Received: April 21, 2015

AMS Subject Classification: 54A10, 54A20, 54D10, 54D30

Key Words and Phrases: weak neighborhood systems, weak structures, associated $w$-spaces, $WO$-continuous, $WK$-continuous

Download paper from here.

DOI: 10.12732/ijpam.v102i2.12 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 2
Pages: 349 - 356

$WO$-CONTINUITY AND $WK$-CONTINUITY ON ASSOCIATED $w$-spaces%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).